# SDR MALA050823

- Difficulty date: November 8, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 19,873 hours, 21,714 cycles
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Activated
- Location: Chip Detector
- Stage of operation: UK
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE CHIP DETECTOR INDICATION.  NO FURTHER INFORMATION AT THIS TIME.
